Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

A new criterion for uniform distribution


Author: P. E. O’Neil
Journal: Proc. Amer. Math. Soc. 24 (1970), 1-5
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1970-0248095-3
MathSciNet review: 0248095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708
  • G. Pólya and G. Szegö, Aufgaben und Lehrsätze auf der Analysis, 3rd ed., Die Grundlehren der math. Wissenschaften, Bände 19, 20, Springer-Verlag, New York, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

Article copyright: © Copyright 1970 American Mathematical Society